Skip to content
We are a 100% Kiwi owned family business
We are a 100% Kiwi owned family business

Ethics Ibuprofen Tabs 20s

$4.99

Ibuprofen (same active ingredient as Nurofen®) Used to lower temperature, relieve pain and reduce inflammation.  Effective in the relief of discomfort and pain associated with migraine and other headaches, cold and flu symptoms, rheumatic and muscular pain, period pain, backache, feverishness, dental pain and neuralgia.

Active Ingredients:

Ibuprofen 200mg